gynecologist-icon
Irregular periods
I have taken that meprate tabletS irregularly for 5 days but I didn't Hv my periods still. What should I do? Will I take another a file more regularly?
2477 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Sometimes it may take 10 days after stopping meparate and you may not bleed even due to progestational effect of medicine so if periods doesn't happens by 10 days or more better get a vaginal ultrasound done and see a Dr to change medicines as per scan findings
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Irregular periods age 45 Irregular periods age 42 47 years old irregular periods
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.